Aripiprazole and Twitching?

I’ve been on aripiprazole for about a month now and have developed dry eyes, but I have noticed that my eyes have started twitching.

There have been a few cases of muscle twitching when on aripiprazole, I was just wondering if anyone has experienced anything similar when on aripiprazole or any other atypical antipsychotics?

It’s really annoying!!!

– UPDATE – 

It’s a very common side effect of aripiprazole, how annoying! Looks like I’ll look into different therapies, I can’t deal with the dry eyes and Twitching all the time 

Advertisements

One thought on “Aripiprazole and Twitching?

Add yours

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Create a free website or blog at WordPress.com.

Up ↑

%d bloggers like this: